PharmEasy logo
Select Pincode
Don’t have a prescription?
Get Started
share

Paracip 250mg Suspension 60ml

By CIPLA GX
60ml Suspension in Bottle
28.22*
MRP 40.32
15% OFF
15% EXTRA
Inclusive of all taxes
Non ReturnableRead More
safety
All the Products are packed and stored Safely
molecules
Check more medicines with composition
Paracetamol / Acetaminophen(250.0 Mg)
therapy
Therapeutic classification
ANALGESIC/ANTIPYRETIC

Medical Description

The generic of Paracip 250mg Syp is paracetamol, a medication that belongs to the analgesic/antipyretic class of medicines.
    Uses
    Contraindications
    Side effects
    Precautions and Warnings
    Mode of Action
    Directions for Use
    Interactions
    Storage and disposal
    Dosage
    FAQs
    References
    Other Products
uses

Uses of Paracip 250mg Syp

Paracip 250mg Syp uses include the treatment of toothache, fever, pain, migraine, lower back pain, headache, and feverish cold
contraindications

Contraindications of Paracip 250mg Syp

  • If you have liver or kidney disorders
  • If you are taking similar medications that contain paracetamol
  • If you are allergic to it
sideEffects

Side effects of Paracip 250mg Syp

Paracip 250mg Syp side effects include asthma exacerbation, liver damage, low white blood cells count in the blood, low platelet count, and skin reactions.
precautionsAndWarnings

Precautions and Warnings of Paracip 250mg Syp

pregnancy

Pregnancy

Q:
Can I take this medicine during pregnancy?
A:
This is not applicable as this oral suspension is for paediatric use only
breastfeeding

Breast Feeding

Q:
Can I take this medicine while breastfeeding?
A:
This is not applicable as this oral suspension is for paediatric use only
driving

Driving

Q:
Can I drive if I have consumed this medicine?
A:
This is not applicable as this oral suspension is for paediatric use only
alcohol

Alcohol

Q:
Can I consume alcohol with this medicine?
A:
This is not applicable as this oral suspension is for paediatric use only
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • Do not administer this medicine for more than 4 doses in 24 hours.
  • There has to be a gap of at least 4 hours between the doses.
  • In case of overdose, even in the absence of any symptoms, seek immediate medical attention as this medicine may cause delayed signs of symptoms.
modeOfAction

Mode of Action of Paracip 250mg Syp

How Does It Work?

Paracip 250mg Syp composition works by blocking the production of prostaglandins, the chemicals released in response to illness or pain. It also controls fever by working on the area of brain that is ...
Read more
directionsForUse

Directions for Use of Paracip 250mg Syp

  • This medicine is an oral suspension.
  • Administer this medication as prescribed by your doctor.
  • Do not start, alter or stop this medication on your own.
  • Shake well before each use.
  • Close tight the lid of the bottle after each use.
  • Use the measuring container provided for the exact dosage of the medication.
  • Do not use a household spoon to measure the dosage.
interactions

Interactions of Paracip 250mg Syp

Interactions with other medicines

Paracip 250mg Syp for fever and pain relief is reported to have interactions with other drugs such as amobarbital, pentobarbital, phenobarbital, and carbamazepine.

Interactions with food items

There are no known interactions of this medicine with food.

Other general Interactions

This medicine is known to have interactions with other medical conditions such as liver and kidney disorders.
storageAndDisposal

Storage and disposal of Paracip 250mg Syp

  • Keep away from the sight and reach of children.
  • Store this medicine at room temperatures not exceeding 25°C.
  • Close tight the lid of the bottle after each use.
  • Follow medical waste management system in the disposal of this medicine.
dosage

Dosage of Paracip 250mg Syp

Overdose

Paracip 250mg Syp dosage needs to be administered exactly as prescribed by your doctor. Overdose of this medicine may lead to liver damage, nausea, stomach pain, loss of appetite, diarrhoea, sweating,...
Read more

Missed a Dose

In case of a missed dose, administer this medicine as soon as you remember or 2 hours prior to the next dose. Do not double the dose to compensate for the missed dose.

Frequently Asked Questions (FAQs)

^

Q: What should I discuss with my healthcare provider before administering Paracip 250mg Syp?

A: Inform your doctor about your child's complete medical history along with any information on allergies to medicines containing paracetamol and cases of liver and kidney disorders.

Q: Can Paracip 250mg Syp be used in the treatment of jaundice?

A: This medicine is used to treat fever and pain only. Do not use this medicine for other disorders. Consult your doctor for more details.

Q: Can I increase the dosage of this medicine if the symptoms of fever do not subside?

A: Do not increase or alter the dosage of this medication unless instructed by your doctor. Consult your doctor for more details.

Q: Are there are any dietary restrictions during the course of this medicine?

A: There are no known dietary restrictions with this medication. Consult your doctor for more details.
Last Updated on: 15 Aug 2020 | 06:17 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.